# SDR AALA20130524013

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 728 hours, 99 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT HIGH PRESSURE SHUTOFF VALVE FAILED TO OPEN.  EMERGENCY DECLARED, FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED HPSOV.  SYS GROUND CHECK NORMAL OPERATION.
